# SDR DALA2018102406266

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN BETWEEN FS 370 AND 400 BELOW L-23L. PERMANENT REPAIR WAS PERFORMED AT FS 370- FS 400, BELOW L-23L PER ETI-88-18-071 REV ORIG AND ER-A NR 557644-14 REV A SECTION V.
